Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 38, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Sep 26, 2012, 12:18 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2012, 12:18 AM EDT (04:18 UTC)
- Expired
- Sep 26, 2012, 10:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
383 WHUS72 KTAE 260418 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1218 AM EDT WED SEP 26 2012 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 10 AM EDT THIS MORNING FOR THE WATERS OF THE SUWANEE AND OCHLOCKONEE RIVERS TO APALACHICOLA OUT T0 60 NAUTICAL MILES... .SOME OVERNIGHT BUOYS IN THE ADVISORY AREA SHOW WINDS AT OR ABOVE 20 KTS AND THESE CONDITIONS ARE EXPECTED TO PERSIST INTO THIS MORNING. THEREFORE A SMALL CRAFT ADVISORY WAS ISSUED FOR THIS AREA. THE REST OF THE AREA WATERS REMAIN AT EXERCISE CAUTION LEVELS. GMZ755-775-261400- /O.NEW.KTAE.SC.Y.0038.120926T0418Z-120926T1400Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1218 AM EDT WED SEP 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING. WINDS AND WAVES: AROUND 20 KTS AND 5 FOOT SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BLOCK
2 follow-up statements
197 WHUS72 KTAE 260734 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 334 AM EDT WED SEP 26 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING FOR THE WATERS OF THE SUWANEE AND OCHLOCKONEE RIVERS TO APALACHICOLA OUT T0 60 NAUTICAL MILES... .SOME OVERNIGHT BUOYS IN THE ADVISORY AREA SHOW WINDS AT OR ABOVE 20 KTS AND THESE CONDITIONS ARE EXPECTED TO PERSIST INTO MID MORNING. THEREFORE A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THIS AREA. THE REST OF THE AREA WATERS REMAIN AT EXERCISE CAUTION LEVELS. GMZ755-775-261400- /O.CON.KTAE.SC.Y.0038.000000T0000Z-120926T1400Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 334 AM EDT WED SEP 26 2012 A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. WINDS AND WAVES: AROUND 20 KTS AND UP TO 6 FOOT SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
861 WHUS72 KTAE 261427 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1027 AM EDT WED SEP 26 2012 GMZ755-775-261530- /O.EXP.KTAE.SC.Y.0038.000000T0000Z-120926T1400Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1027 AM EDT WED SEP 26 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 25, 11:53 PM EDT, 25 minutes earlier.
Area forecast discussion, Sep 25, 11:53 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR MARINE FORECAST NATIONAL WEATHER SERVICE TALLAHASSEE FL 1153 PM EDT Tue Sep 25 2012 .MARINE...Latest buoy data backed by current RUC/SREF support SCEC over wrn waters thus updated CWF to expand SCEC WWD to include all waters. Some support for SCA and will monitor closely in case one is needed. && .PREV DISCUSSION... .NEAR TERM...[Rest of Tonight] With light easterly flow overnight advecting in slightly higher dewpoints, the overnight lows are expected to be slightly warmer tonight compared to previous nights. Expect low temperatures ranging from the lower to middle 60s inland to near 70 degrees along the coast. Overall, a quiet night is expected. && .AVIATION... [Through 00z Thursday] VFR conditions will prevail through the TAF. Scattered MVFR level clouds are possible at KVLD and KTLH overnight, however, they will likely not be dense enough to create restrictions. Scattered showers are possible tomorrow, more likely at KVLD, KTLH, and KECP. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...None. GA...None. FL...None. GM...None. && BLOCK
Hazardous weather outlook, Sep 25, 8:15 PM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 815 PM EDT TUE SEP 25 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ750-770-261100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 815 PM EDT TUE SEP 25 2012 /715 PM CDT TUE SEP 25 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS FROM APALACHICOLA WESTWARD TO DESTIN OUT TO 60 NM. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... CHANCES FOR SHOWERS AND THUNDERSTORMS WILL GRADUALLY RETURN TO THE FORECAST THROUGHOUT THE LATTER HALF OF THE WEEK. HOWEVER...THE PROBABILITY OF ANY SIGNIFICANT WEATHER IS CURRENTLY LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. GMZ730-755-765-775-261100- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 815 PM EDT TUE SEP 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS FROM APALACHICOLA TO THE SUWANNEE RIVER OUT TO 60 NM...INCLUDING APALACHEE BAY. .DAY ONE...TONIGHT... SMALL CRAFT OPERATORS ARE ENCOURAGED TO EXERCISE CAUTION TONIGHT WITH EASTERLY WINDS OF 15 TO 20 KNOTS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... CHANCES FOR SHOWERS AND THUNDERSTORMS WILL GRADUALLY RETURN TO THE FORECAST THROUGHOUT THE LATTER HALF OF THE WEEK. HOWEVER...THE PROBABILITY OF ANY SIGNIFICANT WEATHER IS CURRENTLY LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. DVD
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.